Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I am 59 and have had glaucoma for about 20

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 1157 Questions
Question
I am 59 and have had glaucoma for about 20 years. Azopt is the only drug that both worked and i could tolerate. I have Ehlers-Danlos syndrome as well. I have to stop using Azopt and we are going to try the drugs I tried many years ago. Drug store & clinics no longer have the names and my reactions available as we are in the computer age now. One drug I was on and could tolerate caused as side effects: drowsiness, sleeplessness, XXXXXXX vu and strange/kinky dreams. Once I'd been on the drug a while these side effects went away. That drug did not lower my pressure back then but we need to try it again. Any idea what it was called? Because of the EDS I'm very sensitive and some meds slowed my heart down, Lumigan made me feel like I had the flu for 6 months, and another one "attacked" mucous membranes (had mouth sores, hemroids 15 minutes after taking the drop). Any advice is appreciated.
Fri, 2 Feb 2018 in Vision and Eye Disorders
 
 
Answered by Dr. Shinas Hussain 11 hours later
Brief Answer:
Brimonidine most probably.

Detailed Answer:
Hello,
Thanks for trusting Healthcaremagic!
I have gone through your query and I can understand your concerns
The drug you are referring be brimonidine most probably. It is sold under the brand name alphagan.
Kindly consult an ophthalmologist before starting on it.
Wishing you good health
Thanks
Above answer was peer-reviewed by
 
Follow-up: I am 59 and have had glaucoma for about 20 9 hours later
Thank you.
 
 
Answered by Dr. Shinas Hussain 11 hours later
Brief Answer:
most welcome

Detailed Answer:
You are welcome

Thanks

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor